Wellbutrin and Insomnia

Wellbutrin and Insomnia: Summary

It is impossible for your healthcare provider to know whether or not you will develop insomnia while taking Wellbutrin. Also, in some cases, if a person does develop insomnia, it is challenging to know whether it is because of the condition or Wellbutrin itself. This is because insomnia is a common condition with depression.
 
If you are taking Wellbutrin and insomnia becomes a problem, make sure to talk with your healthcare provider. There are treatments that he or she may be able to recommend, including adjusting the Wellbutrin dosage or trying another medicine.
9 Rising Hollywood Stars Who Struggle With Depression

Wellbutrin Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2016 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.